Holomorphic extension of functions along finite families of complex straight lines in an n-circular domain

Тип публикации: статья из журнала

Год издания: 2016

Идентификатор DOI: 10.1134/S0037446616040066

Ключевые слова: holomorphic extension, n-circular domains, Szego integral representation, holomorphic extension, n-circular domains, Szego integral representation

Аннотация: We consider the continuous functions on the boundary of a bounded n-circular domain D in a", (n) , n > 1, which admit one-dimensional holomorphic extension along a family of complex straight lines passing through finitely many points of D. The question is addressed of the existence of a holomorphic extension of these functions to D.

Ссылки на полный текст

Издание

Журнал: SIBERIAN MATHEMATICAL JOURNAL

Выпуск журнала: Vol. 57, Is. 4

Номера страниц: 618-631

ISSN журнала: 00374466

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.